Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Mutant mass protein powder, hair loss, heart palpitations, sweating, shortness of breathe, EKG reports fine

Hello, can drinking Mutant Whey protein powder, cause hair loss and heart palpitations in a 16 year old boy??? He also, has some sweating and shortness of breath . EKG was fine and he isnt a boy who stresses or worries about things. The dr. Says that his heart is much faster than it should be for an athletic boy. I forgot to mention themselves protein drink....
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Protein drinks may cause increase in anxiety which may manifest as palpitations. Heavy doses of protein especially whey may cause severe anxiety. If the problem is really bothersome then I would advise you to decrease his protein intake. Other side effects like hairloss may be due to protein also. Heavy doses may be the reason of severe anxiety he is facing. Decrease his protein intake and if problem persists even then consult a Psychiatrist.

Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor